American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Jong-Shenq Guo, Hirokazu Ninomiya, Masahiko Shimojo and Eiji Yanagida. Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity. Trans. Amer. Math. Soc. 365 (2013) 2447-2467.
Abstract, references, and article information
View Article: PDF

[2] V. A. Galaktionov and I. V. Kamotski. On nonexistence of Baras-Goldstein type for higher-order parabolic equations with singular potentials. Trans. Amer. Math. Soc. 362 (2010) 4117-4136. MR 2608398.
Abstract, references, and article information
View Article: PDF

[3] Seick Kim. Gaussian estimates for fundamental solutions of second order parabolic systems with time-independent coefficients. Trans. Amer. Math. Soc. 360 (2008) 6031-6043. MR 2425701.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kaj Nyström. On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders. Trans. Amer. Math. Soc. 360 (2008) 2987-3017. MR 2379784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Donatella Donatelli and Pierangelo Marcati. Convergence of singular limits for multi-D semilinear hyperbolic systems to parabolic systems. Trans. Amer. Math. Soc. 356 (2004) 2093-2121. MR 2031055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Steffen Heinze. Traveling waves in combustion processes with complex chemical networks . Trans. Amer. Math. Soc. 304 (1987) 405-416. MR 906822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] M. I. Freidlin. Erratum to: ``On wave fronts propagation in multicomponent media'' [Trans. Amer. Math. Soc. {\bf 276} (1983), no. 1, 181--191; MR0684501 (84a:35027)] . Trans. Amer. Math. Soc. 289 (1985) 429. MR 779074.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. I. Freĭdlin. On wave fronts propagation in multicomponent media . Trans. Amer. Math. Soc. 276 (1983) 181-191. MR 684501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1